Large deviation probabilities for some rescaled superprocesses
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 4, pp. 607-645.
@article{AIHPB_1994__30_4_607_0,
     author = {Fleischmann, Klaus and Kaj, Ingemar},
     title = {Large deviation probabilities for some rescaled superprocesses},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {607--645},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {4},
     year = {1994},
     zbl = {0834.60092},
     mrnumber = {1302763},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_4_607_0/}
}
TY  - JOUR
AU  - Fleischmann, Klaus
AU  - Kaj, Ingemar
TI  - Large deviation probabilities for some rescaled superprocesses
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1994
DA  - 1994///
SP  - 607
EP  - 645
VL  - 30
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1994__30_4_607_0/
UR  - https://zbmath.org/?q=an%3A0834.60092
UR  - https://www.ams.org/mathscinet-getitem?mr=1302763
LA  - en
ID  - AIHPB_1994__30_4_607_0
ER  - 
%0 Journal Article
%A Fleischmann, Klaus
%A Kaj, Ingemar
%T Large deviation probabilities for some rescaled superprocesses
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1994
%P 607-645
%V 30
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1994__30_4_607_0
Fleischmann, Klaus; Kaj, Ingemar. Large deviation probabilities for some rescaled superprocesses. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 4, pp. 607-645. http://www.numdam.org/item/AIHPB_1994__30_4_607_0/

[1] H. Bauer, Probability Theory and Elements of Measure Theory, 1981, Academic Press, London. | MR | Zbl

[2] J.T. Cox and D. Griffeath, Occupation times for critical branching Brownian motion, Ann. Probab., 13, 1985, pp. 1108-1132 | MR | Zbl

[3] D.A. Dawson, Measure-valued Markov Processes, École d'Été de Probabilités de Saint-Flour XXI-1991 (ed. P. L. Hennequin), Lecture Notes Math., Vol. 1541, 1993, pp. 1-260. | MR | Zbl

[4] D.A. Dawson and K. Fleischmann, Strong clumping of critical space-time branching models in subcritical dimensions, Stochastic Processes Appl., Vol. 30, 1988, pp. 193-208. | MR | Zbl

[5] D.A. Dawson and K. Fleischmann, Diffusion and reaction caused by point catalysts, SIAM J. Appl. Math., Vol. 52, 1992, pp. 163-180. | MR | Zbl

[6] D.A. Dawson, K. Fleischmann and L.G. Gorostiza, Stable hydrodynamic limit fluctuations of a critical branching particle system in a random medium, Ann. Probab., Vol. 17, 1989, pp. 1083-1117. | MR | Zbl

[7] D.A. Dawson and J. Gärtner, Large deviations from the McKean-Vlasov limit for weakly interacting diffusions, Stochastics, Vol. 20, 1987, pp. 247-308. | MR | Zbl

[8] A. De Acosta, P. Ney and E. Nummelin, Large deviation lower bounds for general sequences of random variables, In: Random Walks, Brownian Motion and Interacting Particle Systems, A Festschrift in Honor of Frank Spitzer, Editors: R. Durrett and H. Kesten, Progress Probab., Vol. 28, 1991, pp. 215-221, Birkhäuser, Boston. | MR | Zbl

[9] J.-D. Deuschel and D.W. Stroock, Large Deviations, 1989, Academic Press, Boston. | MR | Zbl

[10] R.D. Ellis, Large Deviations for a general class of random vectors, Ann. Probab., Vol. 12, 1984, pp. 1-12. | MR | Zbl

[11] K. Fleischmann, J. Gärtner and I. Kaj, A Schilder type theorem for super-Brownian motion, Uppsala University, Dept. Math., 1993, Preprint No. 14. | MR | Zbl

[12] M.I. Freidlin and A.D. Wentzell, Random Perturbations of Dynamical Systems, 1984, Springer-Verlag, New York. | MR | Zbl

[13] H. Fujita, On the blowing up of solutions of the Cauchy Problem for ut = Δu + u1+α, J. Fac. Sci. Univ. Tokyo, Vol. 13, 1966, pp. 109-124. | MR | Zbl

[14] I. Iscoe, A weighted occupation time for a class of measure-valued branching processes, Probab. Th. Related Fields, Vol. 71, 1986, pp. 85-116. | MR | Zbl

[15] I. Iscoe and T.Y. Lee, Large deviations for occupation times of measure-valued branching Brownian motions, Stochastics, Stochastic Reports, Vol. 45, 1993, pp. 177-209. | MR | Zbl

[16] O. Kallenberg, Random Measures, 3rd revised and enlarged ed. 1983, Akademie-Verlag, Berlin. | MR | Zbl

[17] T.Y. Lee, Some limit theorems for super-Brownian motion and semilinear differential equations, Ann. Probab., Vol. 21, 1993, pp. 979-995. | MR | Zbl

[18] A. Liemant, Invariante zufällige Punktfolgen, Wiss. Z. Friedrich-Schiller-Universität Jena, Vol. 18, 1969, pp. 361-372. | MR | Zbl

[19] K. Matthies, J. Kerstan and J. Mecke, Infinitely Divisible Point Processes, 1978, Wiley, Chichester. | MR | Zbl

[20] C.E. Mueller and F.B. Weissler, Single point blow-up for a general semi-linear heat equation, Indiana Univ. Math. J. Vol. 34, 1985, pp. 881-913. | MR | Zbl

[21] M. Nagasawa and T. Sirao, Probabilistic treatment of the blowing up of solutions for a nonlinear integral equation, Trans. Amer. Math. Soc., Vol. 139, 1969, pp. 301-310. | MR | Zbl

[22] E. Zeidler, Nonlinear Functional Analysis and its Applications I, 1986, Springer-Verlag, New York. | MR | Zbl